Hiroshima Mathematical Journal

Two-point homogeneous quandles with cardinality of prime power

Koshiro Wada

Full-text: Open access

Abstract

The main result of this paper classifies two-point homogeneous quandles with cardinality of prime power. More precisely, such quandles are isomorphic to Alexander quandles defined by primitive roots over finite fields. This result classifies all two-point homogeneous finite quandles, by combining with the recent result of Vendramin.

Article information

Source
Hiroshima Math. J., Volume 45, Number 2 (2015), 165-174.

Dates
First available in Project Euclid: 10 August 2015

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1439219707

Digital Object Identifier
doi:10.32917/hmj/1439219707

Mathematical Reviews number (MathSciNet)
MR3379001

Zentralblatt MATH identifier
1326.57033

Subjects
Primary: 57Q45: Knots and links (in high dimensions) {For the low-dimensional case, see 57M25}
Secondary: 55M99: None of the above, but in this section

Keywords
Finite quandles two-point homogeneous quandles quandles of cyclic type

Citation

Wada, Koshiro. Two-point homogeneous quandles with cardinality of prime power. Hiroshima Math. J. 45 (2015), no. 2, 165--174. doi:10.32917/hmj/1439219707. https://projecteuclid.org/euclid.hmj/1439219707


Export citation